×

Found 5,673 Documents (Results 1–100)

100
MathJax

An analog of the Menchov-Trokhimchuk theorem for monogenic functions in a three-dimensional commutative algebra. (English. Ukrainian original) Zbl 07491011

Ukr. Math. J. 73, No. 8, 1299-1308 (2022); translation from Ukr. Mat. Zh. 73, No. 8, 1120-1128 (2021).
MSC:  30G35 30A05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Monogenic functions with values in commutative complex algebras of the second rank with unit and a generalized biharmonic equation with simple nonzero characteristics. (English. Ukrainian original) Zbl 1482.30120

Ukr. Math. J. 73, No. 4, 556-571 (2021); translation from Ukr. Mat. Zh. 73, No. 4, 474-487 (2021).
MSC:  30G35
PDF BibTeX XML Cite
Full Text: DOI

On the recovery of solutions of a generalized Cauchy-Riemann system in a multidimensional spatial domain from their values on a piece of the boundary of this domain. (English. Russian original) Zbl 1480.30035

Math. Notes 110, No. 3, 393-408 (2021); translation from Mat. Zametki 110, No. 3, 405-423 (2021).
MSC:  30G20 35F45 35N10
PDF BibTeX XML Cite
Full Text: DOI

On the compactness of classes of the solutions of the Dirichlet problem. (English. Ukrainian original) Zbl 1477.30042

J. Math. Sci., New York 259, No. 1, 23-36 (2021); translation from Ukr. Mat. Visn. 18, No. 3, 319-337 (2021).
MSC:  30G20 30C62
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification